Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 7, Pages 1082–1093 (Mi zvmmf9821)  

Discretization of solutions to Poissons equation in the Korobov class

S. S. Kudaibergenov, S. G. Sabitova

M. O. Auezov South Kazakhstan State University

Abstract: A sharp discretization error estimate on the power scale is obtained for the solution of Poissons equation with a right-hand side from the Korobov class with the application of Smolyak grid nodes. In some cases, the results coincide in the order of the upper error estimate with earlier results of other authors, but the discretization operator proposed is simpler.

Key words: numerical solution of Poissons equation, Korobov nodes, optimal coefficients, Korobov class, discretization operator, reconstruction problem, Smolyak nodes, discretization error estimate.

DOI: https://doi.org/10.7868/S004446691307017X

Full text: PDF file (248 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:7, 896–907

Bibliographic databases:

UDC: 519.632.4
Received: 16.08.2011
Revised: 11.02.2013

Citation: S. S. Kudaibergenov, S. G. Sabitova, “Discretization of solutions to Poissons equation in the Korobov class”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013), 1082–1093; Comput. Math. Math. Phys., 53:7 (2013), 896–907

Citation in format AMSBIB
\Bibitem{KudSab13}
\by S.~S.~Kudaibergenov, S.~G.~Sabitova
\paper Discretization of solutions to Poissons equation in the Korobov class
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 7
\pages 1082--1093
\mathnet{http://mi.mathnet.ru/zvmmf9821}
\crossref{https://doi.org/10.7868/S004446691307017X}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3255237}
\elib{https://elibrary.ru/item.asp?id=19124094}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 7
\pages 896--907
\crossref{https://doi.org/10.1134/S0965542513070166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000322134300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84880753889}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9821
  • http://mi.mathnet.ru/eng/zvmmf/v53/i7/p1082

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •      Computational Mathematics and Mathematical Physics
    Number of views:
    This page:237
    Full text:69
    References:32
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021